# SDR COMA0260312

- Difficulty date: May 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 13,515 hours, 13,500 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 6000 R/H ENGINE LOW OIL PRESSURE WARNING I.F.S.D AIRCRAFT LANDED AT CMH SAFELY.TIGHTENED LOOSE LINES AT OIL PRESSURE TRANSDUCER AND SWITCH.
